# SDR AALA201707069033

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 48,728 hours, 24,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FA REPORTED AFT FLASHLIGHT INOP.  CHECKED AND REPLACED AFT (FWD) BATTERY PACK FOR FLASHLIGHT PER AMM 25-60-00, AND OPS CKS NORMAL PER 25-60-00, INSTALLED NEW TAMPER STRAP.
